# SDR ASAA2021051734829

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 34,114 hours, 9,816 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE OCCURRED AT CRUISE. PERFORMED FMC FAIL QRH PROCEDURE. FMC-R DID NOT RECOVER. FMC SOURCE SELECT SWITCH PLACED ON BOTH ON L. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836, RH FMC OPS NML. FMC SOURCE SELECT SWITCHED TO NORMAL.
